메뉴 건너뛰기




Volumn 40, Issue 12, 1999, Pages 6189-6208

The osp(1,2)-covariant Lagrangian quantization of reducible massive gauge theories

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0033249082     PISSN: 00222488     EISSN: None     Source Type: Journal    
DOI: 10.1063/1.533086     Document Type: Article
Times cited : (6)

References (18)
  • 15
    • 28744452988 scopus 로고
    • S. Donaldson, J. Diff. Geom. 18, 297 (1983); Topology 29, 257 (1990).
    • (1990) Topology , vol.29 , pp. 257
  • 16
    • 0000243232 scopus 로고
    • L. Baulieu, Phys. Lett. 232, 473 (1989); J. Gomis and J. Roca, Nucl. Phys. B 343, 152 (1990); M. Perry and E. Teo, Nucl. Phys. 392, 369 (1992).
    • (1989) Phys. Lett. , vol.232 , pp. 473
    • Baulieu, L.1
  • 17
    • 0001713850 scopus 로고
    • L. Baulieu, Phys. Lett. 232, 473 (1989); J. Gomis and J. Roca, Nucl. Phys. B 343, 152 (1990); M. Perry and E. Teo, Nucl. Phys. 392, 369 (1992).
    • (1990) Nucl. Phys. B , vol.343 , pp. 152
    • Gomis, J.1    Roca, J.2
  • 18
    • 0000566212 scopus 로고
    • L. Baulieu, Phys. Lett. 232, 473 (1989); J. Gomis and J. Roca, Nucl. Phys. B 343, 152 (1990); M. Perry and E. Teo, Nucl. Phys. 392, 369 (1992).
    • (1992) Nucl. Phys. , vol.392 , pp. 369
    • Perry, M.1    Teo, E.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.